# SDR ABXA060140

- Difficulty date: February 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3762445501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LONGERON 24 RIGHT AT STA 5 - 25, A STIFFENER AT STA 8 WAS NOTED TO HAVE CORROSION.  REMOVED AND REPLACED STIFFENER AT STA 8 STIFFENER FABRICATED IAW ABX REA D853-53186 ON ITEM YY-978.
